# SDR SIMA3617

- Difficulty date: December 26, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S536712557002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION, FOUND STRINGER 17 BETWEEN FRAMES 36 AND 38 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED STRINGER IAW SRM 51-25-01.  (M)
